Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Characteristic $ m$-sequences

Author: Michael Willett
Journal: Math. Comp. 30 (1976), 306-311
MSC: Primary 12C05; Secondary 94A10
MathSciNet review: 0389863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The initial k-tuple of the characteristic m-sequence associated with a primitive polynomial of degree k over $ GF(2)$ is given for $ 2 \leqslant k \leqslant 168$.

References [Enhancements On Off] (What's this?)

  • [1] W. STAHNKE, "Primitive binary polynomials," Math. Comp., v. 27, 1973, pp. 977-980. MR 48 #6064. MR 0327722 (48:6064)
  • [2] M. WILLETT, "Cycle representatives for minimal cyclic codes," IEEE Trans. Information Theory, v. 21, 1975, pp. 716-718. MR 0401329 (53:5158)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12C05, 94A10

Retrieve articles in all journals with MSC: 12C05, 94A10

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society